JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CYCLIC PRESENTATIONS OF GROUPS AND CYCLIC BRANCHED COVERINGS OF (1, 1)-KNOTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CYCLIC PRESENTATIONS OF GROUPS AND CYCLIC BRANCHED COVERINGS OF (1, 1)-KNOTS
Mulazzani, Michele;
  PDF(new window)
 Abstract
In this paper we study the connections between cyclic presentations of groups and cyclic branched coverings of (1, 1)- knots. In particular, we prove that every π-fold strongly-cyclic branched covering of a (1, 1)-knot admits a cyclic presentation for the fundamental group encoded by a Heegaard diagram of genus π.
 Keywords
(1,1)-knots;cyclic branched coverings;cyclically presented group;Heegaard diagrams;geometric presentations of groups;
 Language
English
 Cited by
1.
ON THE 2-BRIDGE KNOTS OF DUNWOODY (1, 1)-KNOTS,;;

대한수학회보, 2011. vol.48. 1, pp.197-211 crossref(new window)
2.
On the Polynomial of the Dunwoody (1, 1)-knots,;;

Kyungpook mathematical journal, 2012. vol.52. 2, pp.223-243 crossref(new window)
1.
ON THE 2-BRIDGE KNOTS OF DUNWOODY (1, 1)-KNOTS, Bulletin of the Korean Mathematical Society, 2011, 48, 1, 197  crossref(new windwow)
2.
APPROXIMATE CONTROLLABILITY FOR DIFFERENTIAL EQUATIONS WITH QUASI-AUTONOMOUS OPERATORS, Bulletin of the Korean Mathematical Society, 2011, 48, 1, 1  crossref(new windwow)
3.
Bitwist manifolds and two-bridge knots, Pacific Journal of Mathematics, 2016, 284, 1, 1  crossref(new windwow)
4.
THE ALEXANDER POLYNOMIAL OF (1,1)-KNOTS, Journal of Knot Theory and Its Ramifications, 2006, 15, 09, 1119  crossref(new windwow)
5.
Strongly-cyclic branched coverings of knots via (g, 1)-decompositions, Acta Mathematica Hungarica, 2007, 116, 1-2, 163  crossref(new windwow)
6.
Seifert manifolds and (1, 1)-knots, Siberian Mathematical Journal, 2009, 50, 1, 22  crossref(new windwow)
7.
The Dual and Mirror Images of the Dunwoody 3-Manifolds, International Journal of Mathematics and Mathematical Sciences, 2013, 2013, 1  crossref(new windwow)
8.
Knot Floer Homology of (1, 1)-Knots, Geometriae Dedicata, 2005, 112, 1, 197  crossref(new windwow)
9.
Cyclic branched coverings of lens spaces, Siberian Mathematical Journal, 2011, 52, 3, 426  crossref(new windwow)
10.
On the Polynomial of the Dunwoody (1, 1)-knots, Kyungpook mathematical journal, 2012, 52, 2, 223  crossref(new windwow)
11.
ON A FREIHEITSSATZ FOR CYCLIC PRESENTATIONS, International Journal of Algebra and Computation, 2007, 17, 05n06, 1049  crossref(new windwow)
 References
1.
Proc. Edinb. Math. Soc., 1999. vol.42. pp.575-587 crossref(new window)

2.
Topology Appl., 1991. vol.38. pp.1-19 crossref(new window)

3.
Trans. Am. Math. Soc., 1975. vol.213. pp.315-352 crossref(new window)

4.
to appear in Math. Proc. Cambridge Philos. Soc., 0000.

5.
Algebra Colloq, 1998. vol.5. pp.203-217

6.
Math. Ann., 1992. vol.294. pp.701-717 crossref(new window)

7.
Proc. Inter. Conf. Groups-Korea '94, 1995.

8.
Proc. Am. Math. Soc., 1996. vol.128. pp.2923-2933

9.
Topology, 1989. vol.28. pp.1-6 crossref(new window)

10.
Topology Appl., 1990. vol.37. pp.221-235 crossref(new window)

11.
Rev. Mat. Univ. Complutense Madr., 1990. vol.3. pp.165-179

12.
Forum Math., 2001. vol.13. pp.379-397 crossref(new window)

13.
Math. Proc. Camb. Philos .Soc., 1999. vol.125. pp.53-65 crossref(new window)

14.
Osaka J. Math., 1999. vol.36. pp.711-729

15.
Commun. Algebra, 1995. vol.23. pp.5169-5206 crossref(new window)

16.
J. Lie Theory, 1998. vol.8. pp.1-23

17.
London Math. Soc. Lect. Note Ser., 1980. vol.42.

18.
Contemp. Math., 1995. vol.184. pp.231-235 crossref(new window)

19.
Proc. Inter. Conf. Groups-Korea '98, 2000. pp.211-220

20.
J. Korean Math. Soc., 1998. vol.35. pp.961-980

21.
Transform. Groups, 1997. vol.2. pp.165-182 crossref(new window)

22.
Math. Proc. Camb. Philos. Soc., 1983. vol.94. pp.109-123 crossref(new window)

23.
Math. Ann., 1991. vol.289. pp.143-167 crossref(new window)

24.
Math. Proc. Camb. Phil. Soc., 1996. vol.119. pp.113-118 crossref(new window)

25.
J. Math. Soc. Japan, 1996. vol.48. pp.667-688 crossref(new window)

26.
Proc. Camb. Philos. Soc., 1968. vol.64. pp.603-613 crossref(new window)

27.
Am. J. Math., 1974. vol.96. pp.454-471 crossref(new window)

28.
Trans. Am. Math. Soc., 1977. vol.234. pp.213-243

29.
Trans. Am. Math. Soc., 1977. vol.234. pp.245-251

30.
Proceedings of Workshop in Pure Mathematics "Geometry and Topology", 2000. vol.19. pp.193-211

31.
Trans. Am. Math. Soc., 1975. vol.205. pp.151-166 crossref(new window)

32.
Siberian Math. J., 1998. vol.39. pp.655-664 crossref(new window)

33.
Topology, 1992. vol.31. pp.271-279 crossref(new window)

34.
Math. Ann., 1993. vol.295. pp.319-331 crossref(new window)

35.
Math. Proc. Cambridge Philos. Soc., 1996. vol.120. pp.687-696 crossref(new window)

36.
Y.-Q. Wu, Incompressible surfaces and Dehn surgery on 1-bridge knots in handle-body, Math. Proc. Cambridge Philos. Soc. 120 (1996), 687–696. crossref(new window)